# SDR SWAA2021032353047

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727B+3 LBL3 WL156. / REMOVED AND INSTALLED NEW REPAIR PARTS -1 FILLER CHANNEL BS727+8 TO BS727B+10 AND -2 SPLICE CHANNEL BS727B+10 IAW SRM 53-00-53-2R-2 REPAIR 2; DWG 146A0061. 80641U 13MAR21
